MAUDE Adverse Event Report: LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL BODY REVERSE SHORT

LIMACORPORATE S.P.A. SMR SYSTEM; SMR SYSTEM - HUMERAL BODY REVERSE SHORT
Model Number 1352.15.005
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2025, due to dislocation of an smr reverse products in combination with promade components (cmd 24-1350).The initial surgery had taken place on (b)(6) 2025.A few weeks later, the patient returned to the hospital, and x-rays confirmed the dislocation.Removed the explants below: smr reverse humeral body short (code 1352.15.005, lot n.2430835, ster.N.(b)(4) - sold in us smr reverse hp glenosph.40 mm (code 1374.50.400, lot n.2434844, ster.N.(b)(4) - not sold in us.Patient: female, dob: (b)(6) 1964.The same patient underwent a previous revision surgery due to dislocation.For this event complaint with reference (b)(4) has been registered (mdr report number: 3008021110-2025-00083).Event happened in united kingdom.
 
Additional Manufacturer Narrative
Checking the manufacturing charts of the components involved with lot number: 2430835 and lot number: 2434844, no pre-existing anomalies were found in the pieces manufactured with these lot numbers.This is the first and only complaint received about the involved lot numbers.The explanted devices were not returned for further inspection to limacoporate.The pre-operative and post-operative x-rays of both surgeries were provided by the complaint source.The available information and the x-rays were evaluated by a medical consultant and hereby his comment on the event: "after first implantation the radiographs show a malpositioned glenoid component, looks like axioma with bonegraft, very divergent screws.The subsequent images show upward migration and loosening of the metalback.It started with a rather normal bone deformity before that.Overall, it looks suspicious for surgical errors, such as improper baseplate fixation to me.The subsequent revision with explantation of glenoid parts and the metaphyseal part to prepare for promade custom-made glenoid, is unremarkable.The radiograph post promade implantation shows a fractures greater tuberosity.This is either due to surgical error during revision or trauma immediately postop., which we don't know.This than is a reason for the further described dislocations, because the dislocated greater tuberosity is a lever to the posterior glenoid during external rotation and abduction.So again, suspicion for surgical error.There is no sign for implant-related failure, but either surgical mistake or fateful course of events." in conclusion, considering that: the check of manufacturing charts highlighted no anomalies on lot numbers: according to the medical consultant "the radiograph post promade implantation shows a fractures greater tuberosity.This is either due to surgical error during revision or trauma immediately postop., which we don't know".We may state that the event was not product related, rather a surgical factor or patient's condition could have contributed to the dislocation.Pms data: according to limacorporate pms data, revision rate of smr reverse due to dislocation is nearly (b)(4).Based on the root cause analysis performed and according to the relevant pms data, no corrective actions required for this specific case.Limacorporate will continue monitoring the market to promptly detect any further similar issues.Note - this is an initial - final mdr.

Brand Name
SMR SYSTEM
Common Device Name
SMR SYSTEM - HUMERAL BODY REVERSE SHORT
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
san daniele del friuli
MDR Report Key22370033
Report Number3008021110-2025-00082
Device Sequence Number8025528
Product Code KWS
UDI-Device Identifier08033390272551
UDI-Public08033390272551
Combination Product (Y/N)N
PMA/510(K) Number
K110598
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1352.15.005
Device Catalogue Number1352.15.005
Device Lot Number2430835
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2025
Initial Report FDA Received Date07/01/2025
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown